# SDR IPXA2025112650436

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 27,712 hours, 17,209 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Slow
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTED BOTH MAIN LANDING GEAR DOORS REMAINED OPEN OPENED AND CLOSED MAIN GEAR DOORS IAW AMM 32-12-11/301. NO DEFECTS NOTED. TECH SUPPORT SUSPECTS DOORS SLOW TO CLOSE ON GEAR HANDLE OPERATION. FURTHER TROUBLESHOOTING REQUIRED.
